# SDR VQMA20150224001

- Difficulty date: February 24, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N122K
- Make and model: Beech C90
- Aircraft serial: LJ707
- Aircraft time: 11,884 hours, 13,643 cycles
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: 8533849
- Part serial: 76E2231
- Condition: Cracked
- Location: Zone 500
- Part time: 11,884 hours, 13,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

WHILE CLIMBING TO FL220, THE CABIN HEAT WAS TURNED UP.  THE TEMP CONTROL KNOB WAS POSITIONED TO THE 6 O'CLOCK POSITION AS THE ACFT CLIMBED THROUGH 10,000 FT.  WITHIN ONE MINUTE OR SO, THE FLIGHT CREW BEGAN TO NOTICE AN ODOR IN THE FLIGHT DECK.  AFTER APPROX ONE MORE MINUTE, THE FLIGHT CREW OBSERVED SMOKE COMING OUT OF THE VENTILATION SYS.  THE FLIGHT CREW IMMEDIATELY TURNED OFF THE HEAT.  WHEN THE HEAT WAS TURNED OFF, THE SMOKE STOPPED.
